兰州大学机构库 >数学与统计学院
Exact solutions to two nonlinear equations
Alternative Title两类非线性方程的精确解
Zhang, JL; Wang, YM; Wang, ML(王明亮); Fang, ZD; Zhang, JL (reprint author), Northwestern Polytech Univ, Sch Mech & Elect Engn, Xian 710072, Peoples R China.
2003-07
Source PublicationACTA PHYSICA SINICA   Impact Factor & Quartile
ISSN1000-3290
Volume52Issue:7Pages:1574-1578
AbstractBy using the traveling wave reduction method, the exact solutions to the (1 + 1)-dimensional Zakharov equation, Kortewegde Vries equation with variable coefficients are obtained with the aid of exact solutions to the cubic nonlinear Klein-Gordon equation.
Other Abstract利用行波约化方法 ,并借助于一维立方非线性Klein Gordon方程的精确解 ,求出了 (1+1)维Zakharov方程组、变系数Korteweg deVries方程的一些精确解
Keywordtraveling wave reduction method cubic nonlinear Klein-Gordon equation (1+1)-dimensional Zakharov equations Korteweg-de Vries equation with variable coefficients 行波约化方法 一维立方非线性KleinGordon方程 (1+1)维Zakharov方程组 变系数KortewegdeVries方程
Subject AreaPhysics
PublisherCHINESE PHYSICAL SOC
Publication PlaceBEIJING
Indexed BySCIE ; CSCD
Language中文
First Inst
Host of Journal中国物理学会
Project Number河南省自然科学基金(批准号:0111050200) ; 河南省教育委员会自然科学基金(批准号:2000110008)资助的课题~~
WOS IDWOS:000183990700004
CSCD IDCSCD:1492752
SubtypeArticle
IRIDCNKI:0022579
DepartmentNorthwestern Polytech Univ, Sch Mech & Elect Engn, Xian 710072, Peoples R China;
Henan Univ Sci & Technol, Dept Math & Phys, Luoyang 471039, Peoples R China;
Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Cited Times:6[CSCD]   [CSCD Record]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117651
Collection数学与统计学院
Corresponding AuthorZhang, JL (reprint author), Northwestern Polytech Univ, Sch Mech & Elect Engn, Xian 710072, Peoples R China.
Recommended Citation
GB/T 7714
Zhang, JL,Wang, YM,Wang, ML,et al. Exact solutions to two nonlinear equations[J]. ACTA PHYSICA SINICA,2003,52(7):1574-1578.
APA Zhang, JL,Wang, YM,Wang, ML,Fang, ZD,&Zhang, JL .(2003).Exact solutions to two nonlinear equations.ACTA PHYSICA SINICA,52(7),1574-1578.
MLA Zhang, JL,et al."Exact solutions to two nonlinear equations".ACTA PHYSICA SINICA 52.7(2003):1574-1578.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Zhang, JL]'s Articles
[Wang, YM]'s Articles
[Wang, ML]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, JL]'s Articles
[Wang, YM]'s Articles
[Wang, ML]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, JL]'s Articles
[Wang, YM]'s Articles
[Wang, ML]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Exact solutions to two nonlinear equations.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.